The theory of Seshadri stratifications has been developed by the authors with the intention to build up a new geometric approach towards a standard monomial theory for embedded projective varieties with certain nice properties. In this article, we investigate the Seshadri stratification on a Schubert variety arising from its Schubert subvarieties. We show that the standard monomial theory developed in Littelmann (J. Am. Math. Soc. 11(3) (1998) 551–567) is compatible with this new strategy.

Seshadri stratification for Schubert varieties and standard monomial theory

Rocco Chirivi'
Primo
;
2022-01-01

Abstract

The theory of Seshadri stratifications has been developed by the authors with the intention to build up a new geometric approach towards a standard monomial theory for embedded projective varieties with certain nice properties. In this article, we investigate the Seshadri stratification on a Schubert variety arising from its Schubert subvarieties. We show that the standard monomial theory developed in Littelmann (J. Am. Math. Soc. 11(3) (1998) 551–567) is compatible with this new strategy.
File in questo prodotto:
File Dimensione Formato  
seshadri_151222.pdf

solo utenti autorizzati

Tipologia: Versione editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 813.05 kB
Formato Adobe PDF
813.05 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11587/479924
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 3
social impact